# SDR AALA202508227938

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 34,897 hours, 11,735 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R EXIT DOOR ARM / DISARM HANDLE IS LOOSE AND NEEDS TIGHTENED. MAINTENANCE TIGHTENED ARM DISARM HANDLE PER AMM 52-22-22-0401.
